# SDR AWXA200200126

- Difficulty date: February 12, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 27,582 hours, 11,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T3070
- Condition: Gouged
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - GROUND DAMAGE / MAJOR REPAIR - FLT 741 - "S" - WHILE POSITIONED AT GATE B23 IN LAS A BAGGAGE CART WAS BLOWN INTO THE LOWER AFT FUSELAGE SKIN 6 O'CLOCK POSION CAUSING 4 EA. GOUGES BETWEEN FRAMES 60 - 61 AND STR 40 - 44 L/H. MAINTENANCE ACCOMPLISHED INTERIM REPAIRS AND INSPECTION IAW AWA ER 26-5300-02043-TB1 BY BLENDING DAMAGE, PERFORMING A VISUAL INSPECTION, A NDT INSPECTION, AND A FASTENER INSPECTION; AIRCRAFT WAS MAINTENANCE FERRIED TO PHX FOR PERMANENT REPAIR. **SUPP** AT PHX MAINTENANCE CUTOUT DAMAGED SECTION OF SKIN AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS. FABRICATED 2 EA REPAIR DOUBLERS AND 1 EACH REPAIR FILLER AND INSTALLED REPAIR PARTS IAW AWA ER 26-5341-02044-TB1.
